# SDR ASAA2014031807244

- Difficulty date: March 18, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 29,883 hours, 8,798 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

F/O SIDE MAP & VTK FAULT.  ACFT GROUNDED.  VERIFIED FAULT FOUND RT FMC INOPERATOR.  CYCLED CIRCUIT BREAKERS,  NOW RT FNC, OPS NORMAL, REF FIM 34-61, TASK 801.
